# SDR 9905413218

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: SC47003
- Condition: Leaking
- Location: Vertical Stab
- Part time: 23,694 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, RECEIVED HYD G RSVR LOW LVL ECAM MESSAGE.  FOLLOWED COM PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING YAW DAMPER 3CC1.  OPERATIONAL CHECK NORMAL.
